# SDR DALA2020121704134

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,313 hours, 20,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON RT SIDE PANEL (UPPER AND LOWER SURFACE), BETWEEN STA 1440 TO 1520 AT AFT CARGO COMPARTMENT.  REPLACED SIDE PANEL, PER SRM.
